Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

High BP. Taking lisinopril. Why did my BP get low twice?

hi i am 32 years old and have had high blood pressure and taking linsiporl (sorry cant spell it) i recently was in the hospitail cause they they thought something was wrong with my pancras, but said my levels went up but did have a germ in my intestions, my blood pressure did get low twice while i was in the hospitail because of the pain meds they had me on, but i got home yesterday and my blood pressure was fine last night and this moring but since about noon one o clock its been low the lowest has been 93/58 it has not got above 112/63 my question is is this normal or should i go get checked out
Asked On : Sat, 16 Jun 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hello.Thanks for the question.This is surely not normal.Such low blood pressure surely needs medical attention and that to sooner.May be your medication dose is higher than required.I think you should bring this to notice of your doctor.Regards.
Answered: Sat, 16 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor